# SDR CALA9700097

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Ribs
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO RUDDER RIBS CRACKED.  THE CRACKS WERE .25 INCH LONG.  THE RIBS WERE REMOVED AND REPLACED IAW EA 5540-01019 AND SRM 55-40-0 AND 55-40-1.
